Web of Science: 0 cites, Scopus: 0 cites, Google Scholar: cites,
Cospan construction of the graph category of Borisov and Manin
Kock, Joachim (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2018
Resum: It is shown how the graph category of Borisov and Manin can be constructed from (a variant of) the graph category of Joyal and Kock, essentially by reversingthe generic morphisms. More precisely, the morphisms in the Borisov–Manin category are exhibited as cospans of reduced covers and refinement morphisms.
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Graphs ; Generalised operads
Publicat a: Publicacions matemàtiques, Vol. 62 Núm. 2 (2018) , p. 331-353 (Articles) , ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/338216
DOI: 10.5565/PUBLMAT6221802


23 p, 237.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2018-06-26, darrera modificació el 2021-09-20



   Favorit i Compartir